Bulletin of the Section of Logic 18/2 (1989)


  1. Authors:
    Jan FIJALKOWSKI

    Title:
    On theories of non-monotonic consequence operations

    Pages:
    44-50
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Newton C.A.da COSTA and S.FRENCH

    Title:
    A note on temporal logic

    Pages:
    51-121
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    A.L.RASTSVETAEV

    Title:
    On monadic logic of recursive programs with parameters

    Pages:
    57-61
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Nobu-Yuki SUZUKI

    Title:
    Intermediate logics characterized by a class of algebraic frames with infinite individual domain

    Pages:
    63-71
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Ildiko SAIN

    Title:
    Amalgamation, epimorphisms and definability properties in algebraic logic

    Pages:
    72-78
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Josep Maria FONT and Ventura VERDU

    Title:
    On the logic of distributive lattices

    Pages:
    79-86
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Wolfgang RAUTENBERG

    Title:
    The common rules of binary connectives are finitely based

    Pages:
    87-93
    File:
    bibtex
    Abstract ( + )